MathSciNet Relay Station
MathSciNet bibliographic data
MR2995577 34A08 (34C10 34C25)
Nieto, Juan J. Comparison results for periodic boundary value problem of fractional differential equations. Fract. Differ. Calc. 1 (2011), no. 1, 99–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement